# SDR DALA2023041302936

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,573 hours, 15,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 1L DOOR DISARM LIGHT AT FA PANEL,LIGHT STAYED ILLUMINATED WHEN DISARMED. CORRECTIVE ACTION: 1L DOOR DISARM LIGHT CHECKED SATIS AFTER MANUALLY CYCLE DOOR REF AMM B767-300 AMM 52-00 (4705306)
